Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Alexander Watson    :chronological  combined  bibtex listing:

Papers Published

  1. Lu, J; Watson, AB; Weinstein, MI, Dirac operators and domain walls, Siam Journal on Mathematical Analysis, vol. 52 no. 2 (January, 2020), pp. 1115-1145 [doi]  [abs]
  2. Watson, AB; Lu, J; Weinstein, MI, Wavepackets in inhomogeneous periodic media: Effective particle-field dynamics and Berry curvature, Journal of Mathematical Physics, vol. 58 no. 2 (February, 2017), pp. 021503-021503, AIP Publishing [doi]  [abs]
  3. Watson, A; Weinstein, MI, Wavepackets in Inhomogeneous Periodic Media: Propagation Through a One-Dimensional Band Crossing, Communications in Mathematical Physics, vol. 363 no. 2 (October, 2018), pp. 655-698, Springer Nature America, Inc [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320